Citations of

William Y.C. Chen and Amy M. Fu, Cauchy augmentation for basic hypergeometric series, Bull. London Math. Soc. 36(2) (2004) 169–175.


  1. S. Ahmad Ali and A. Agnihotri, Certain Basic Hypergeometric Series Identities Through q-Exponential Operator Technique,International Bulletin of Mathematical Research, 1(2014) 49-53.

  2. J. Arndt, k-permutations, Matters Computational. Springer Berlin Heidelberg, (2011) 291-294.

  3. V.Y.B. Chen and N.S.S. Gu, The Cauchy operator for basic hypergeometric series, Adv. in Appl. Math. 41(2008) 177-196.

  4. Y.P. Mu, Parameter augmentation and the q-Gosper algorithm, J. Symbolic Comput.43(2008) 874-882.

  5. 张之正, 杨继真, Finite q-Exponential Operators with Two Parameters and Their Applications, 数学学报, 53(2010) 1007-1018.

back to homepage